Multivariate Discrete First Order Stochastic Dominance
This paper characterizes the principle of first order stochastic dominance in a multivariate discrete setting. We show that a distribution f first order stochastic dominates distribution g if and only if f can be obtained from g by iteratively shifting density from one outcome to another that is better. For the bivariate case, we develop the theoretical basis for an algorithmic dominance test that is easy to implement.
|Date of creation:||Oct 2007|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: (+45) 35 32 30 10
Fax: +45 35 32 30 00
Web page: http://www.econ.ku.dk
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Duclos, Jean-Yves & Sahn, David & Younger, Stephen D., 2001.
"Robust Multidimensional Poverty Comparisons,"
Cahiers de recherche
0115, Université Laval - Département d'économique.
- Bourguignon, Francois, 1989. "Family size and social utility : Income distribution dominance criteria," Journal of Econometrics, Elsevier, vol. 42(1), pages 67-80, September.
- Gleb Koshevoy, 1997. "The Lorenz zonotope and multivariate majorizations," Social Choice and Welfare, Springer, vol. 15(1), pages 1-14.
- repec:bla:restud:v:42:y:1975:i:1:p:87-91 is not listed on IDEAS
- Nicolas Gravel & Patrick Moyes, 2006.
"Ethically Robust Comparisons of Distributions of Two Individual Attributes,"
IDEP Working Papers
0605, Institut d'economie publique (IDEP), Marseille, France, revised Aug 2006.
- Patrick Moyes & Nicolas Gravel, 2010. "Ethically robust comparisons of distributions of two individual attributes," Post-Print hal-00796074, HAL.
- Patrick Moyes & Nicolas Gravel, 2007. "Ethically robust comprisons of distributions of two individual attributes," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) hal-00389601, HAL.
- repec:bla:restud:v:49:y:1982:i:2:p:183-201 is not listed on IDEAS
- Allison, R. Andrew & Foster, James E., 2004. "Measuring health inequality using qualitative data," Journal of Health Economics, Elsevier, vol. 23(3), pages 505-524, May.
When requesting a correction, please mention this item's handle: RePEc:kud:kuiedp:0723. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Hoffmann)
If references are entirely missing, you can add them using this form.